# SDR SWIA200413424

- Difficulty date: June 11, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 698 hours, 436 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SLATS HALF SPEED MSG (STATUS) INFLIGHT.  CLEANED MDC INHIBITS FOR SLATS SYSTEM.  OPERATIONAL CHECK GOOD IAW FIM 27-81-00.
